... condom broke.I was expected to have my period in 3 days and i had sex with my boyfriend.The condom broke and i had the pill as an emergency, I took the pill about fifteen minutes after and when i got home i realized i bled a little so i showered and went to bed i woke up to take the other pill (Postinor 2) there was no blood so i took the other and went to bed. When i woke i was bleeding, it was not my period the blood was too thin so the next morning i realized the blood was thicker and looked more like my period came. Its now 2 days after i think its my period and my stomach is swollen and firm and it hurts... my period is still there fluctuating light and heavy... What's wrong with me?
Nothing's wrong with you. You just put a huge dose of artificial hormone into your body. You're going to get hormonal side effects, such as those you'd get with a period or pregnancy.
Your bleeding/periods may be irregular for a month of two. Everyone is different, so it's just a case of waiting for things to get back to normal.
- Levonorgestrel Information for Consumers
- Levonorgestrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levonorgestrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2014 • 1 answer
Posted 16 Jun 2015 • 1 answer
Posted 22 Jan 2016 • 0 answers
Posted 10 Jun 2016 • 1 answer
Posted 13 Dec 2016 • 1 answer